# SDR USAA011330

- Difficulty date: October 11, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 35501
- Condition: Delaminated
- Location: Rudder
- Part time: 46,526 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RUDDER DELAMINATED 2.5 INCHES BY 8 INCH AREA, LEFT SIDE STATION 33 AND 34 APPROXIMATELY 10 INCHES FROM LEADING EDGE.  REPAIRED PER EA 72581 AND SRM 51-70-17.  (M)
